# SDR SWAA2025092605134

- Difficulty date: August 16, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 50 WL 208.1 AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE UPPER CHORD AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 50 WL 208.1 AT PASSENGER CABIN IAW SRM-51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G AND DWG:143A5400 SHEET:138 REV:-.
